Open Access
RAIRO-Theor. Inf. Appl.
Volume 54, 2020
Article Number 4
Number of page(s) 22
Published online 19 May 2020
  1. N. Aronszajn and P. Panitchpakdi, Extensions of uniformly continuous transformations and hyperconvex metric spaces. Pac. J. Math. 6 (1956) 405–439. [CrossRef] [Google Scholar]
  2. B. Banaschewski and G. Bruns, Categorical characterization of the MacNeille completion. Arch. Math. Basel 18 (1967) 369–377. [CrossRef] [Google Scholar]
  3. L.M. Blumenthal, Boolean geometry. Rend. Circ. Mat. Palermo 2 (1952) 343–360. [Google Scholar]
  4. L.M. Blumenthal, Theory and Applications of Distance Geometry, 2nd edn. Chelsea Publishing Co., New York (1970) xi+347. [Google Scholar]
  5. L.M. Blumenthal and K. Menger, Studies in Geometry, W. H. Freeman and Co., San Francisco, California (1970) xiv+512. [Google Scholar]
  6. A. Bouchet, Codages et Dimensions de Relations Binaires, Orders: Description and Roles. In Vol. 23 of Annals of Discrete Mathematics. Edited by M. Pouzet and D. Richard. Elsevier Amsterdam, The Netherlands (1984) 387–396. [Google Scholar]
  7. O. Cogis, On the Ferrers dimension of a digraph. Discrete Math. 38 (1982) 47–52. [Google Scholar]
  8. E. Corominas, Sur les ensembles ordonnés projectifs et la propriété du points fixe. C. R. Acad. Sci. Paris, Série A311 (1990) 199–204. [Google Scholar]
  9. B.A. Davey and H.A. Priestley, Introduction to Lattices and Order, 2nd edn. Cambridge University Press, New York (2002) xii+298. [Google Scholar]
  10. M. Deza, E. Deza, Encyclopedia of Distances, 4th edn. Springer, Berlin (2016) xxii+756. [Google Scholar]
  11. J.P. Doignon, A. Ducamp, J.C. Falmagne, On realizable biorders and the biorder dimension of a relation. J. Math. Psych. 28 (1984) 73–109. [CrossRef] [Google Scholar]
  12. A.W.N. Dress, Trees, tight extensions of metric spaces, and the cohomological dimension of certain groups, a note on combinatorial properties of metric spaces. Adv. Math. 53 (1984) 321–402. [CrossRef] [Google Scholar]
  13. A.W.N. Dress, Towards a classification of transitive group actions on finite metric spaces. Adv. Math. 74 (1989) 163–189. [CrossRef] [Google Scholar]
  14. D. Duffus, I. Rival, A structure theory of ordered sets. J. Discrete Math. 35 (1981) 53–118. [CrossRef] [Google Scholar]
  15. A. Ehrenfeucht, D. Haussler and G. Rozenberg, On regularity of context-free languages. Theor. Comput. Sci. 27 (1983) 311–332. [Google Scholar]
  16. P. Eklund, J. Gutiérrez García, U. Höhle and J. Kortelainen, Semigroups in Complete Lattices: Quantales, Modules and Related Topics, Developments in Mathematics. Springer, Berlin (2018). [CrossRef] [Google Scholar]
  17. R. Espínola and M.A. Khamsi, Introduction to Hyperconvex Spaces, in Handbook of Metric Fixed Point Theory. Kluwer Academic Publisher, Dordrecht (2001) 391–435. [CrossRef] [Google Scholar]
  18. P.C. Fishburn, Interval Orders and Interval Graphs. Wiley Hoboken, NJ, USA (1985). [Google Scholar]
  19. G. Higman, Ordering by divisbility in abstract algebra. Proc. London Math. Soc. 3 (1952) 326–336. [CrossRef] [MathSciNet] [Google Scholar]
  20. A. Hudry, Rétractions, corétractions et envelope injective d’une algèbre de transitions. Discrete Math. 247 (2002) 117–134. [Google Scholar]
  21. A. Hudry, Injective envelope and parallel decomposition of a transition system. Discrete Math. 289 (2004) 45–61. [Google Scholar]
  22. J.R. Isbell, Six theorems about injective metric spaces. Comment. Math. Helv. 39 (1964) 65–76. [Google Scholar]
  23. E. Jawhari, D. Misane and M. Pouzet, Retracts graphs and ordered sets from the metric point of view. Contemp. Math. 57 (1986) 175–226. [CrossRef] [Google Scholar]
  24. P. Jullien, Sur un théorème d’extension dans la théorie des mots. C. R. Acad. Sci. Paris Série 266 (1968) 851–854. [Google Scholar]
  25. K. Kaarli and S. Radeleczki, Representation of integral quantales by tolerances. Algebra Universalis 79 (2018) 5. [CrossRef] [Google Scholar]
  26. M. Kabil, M. Pouzet, Une extension d’un théorème de P. Jullien sur les âges de mots. RAIRO: ITA 26 (1992) 449–482. [Google Scholar]
  27. M. Kabil and M. Pouzet, Indécomposabilité et irréductibilité dans la variété des rétractes absolus des graphes réflexifs. C. R. Acad. Sci. Paris Série A 321 (1995) 499–504. [Google Scholar]
  28. M. Kabil, Une approche métrique de l’indécomposabilité et de l’irréductibilité dans la variété des rétractes absolus des graphes et des systèmes de transitions. Thèse de doctorat d’État, Université Hassan II Aïn Chock, Casablanca, Morocco, 19 Décembre (1996). [Google Scholar]
  29. M. Kabil and M. Pouzet, Injective envelope of graphs and transition systems. Discrete Math. 192 (1998) 145–186. [Google Scholar]
  30. M. Kabil, M. Pouzet and I.G. Rosenberg, Free monoids and metric spaces. Euro. J. Combinatorics 80 (2019) 339–360. [CrossRef] [Google Scholar]
  31. M. Kabil and M. Pouzet, Geometric Aspects of Generalized Metric Spaces: Relations with Graphs, Ordered Sets and Automata, Chap.11, in New Trends in Analysis and Geometry, edited by A.H Alkhaldi, M.K. Alaoui and M.A. Khamsi. Cambridge Scholars Publishing, Cambridge (2020) 319–377. [Google Scholar]
  32. A.D. Korshunov, The number of monotonic Boolean functions. Problemy Kibern 38 (1981) 5–108. [Google Scholar]
  33. M. Lothaire, Combinatorics on Words, Encyclopedia Mathematics Applied, Addison-Wesley, Boston, USA (1983) 17. [Google Scholar]
  34. K. Menger, Probabilistic geometry. Proc. Natl. Acad. Sci. USA 37 (1951) 226–229. [CrossRef] [Google Scholar]
  35. M. Nivat, Personnalcommunication (1989). [Google Scholar]
  36. R. Nowakowski and I. Rival, The smallest graph variety containing all paths. J. Discrete Math. 43 (1983) 185–198. [Google Scholar]
  37. M. Pouzet, Une Approche Métrique de la Rétraction dans les Ensembles Ordonnés et les graphes, (French) [A Metric Approach to Retraction in Ordered Sets and Graphs] Proceedings of the conference on infinitistic mathematics (Lyon, 1984), 59–89, Publ. Dép. Math. Nouvelle Sér. B, 85-2, Univ. Claude-Bernard, Lyon (1985). [Google Scholar]
  38. M. Pouzet and I.G. Rosenberg, General metrics and contracting operations. Discrete Math. 130 (1994) 103–169. [Google Scholar]
  39. M. Pouzet, When is the orbit algebra of a group an integral domain? Proof of a conjecture of P. J. Cameron. Theor. Inform. Appl. 42 (2008) 83–103. [Google Scholar]
  40. M. Pouzet and H. Si Kaddour, N. Zaguia, Finite dimensional scattered posets. Euro. J. Combinatorics 37 (2014) 79–99. [CrossRef] [Google Scholar]
  41. J. Riguet, Les relations de Ferrers. C. R. Acad. Sci. Paris Série A 232 (1951) 1729–1730. [Google Scholar]
  42. F. Saïdane, Graphe et languages: une approche metrique. Thèse de doctorat, Université Claude-Bernard, Lyon, France (1991). [Google Scholar]
  43. J. Sakarovitch, Elements of Automata Theory, Translated from the 2003 French original by Reuben Thomas. Cambridge University Press, Cambridge (2009). [Google Scholar]
  44. I. Simon, Piecewise Testable Events, Automata Theory and Formal Languages (Second GI Conf., Kaiserslautern, 1975), In Vol. 33 of Lecture Notes in Comput. Sciences. Springer, Berlin (1975) 214–222. [CrossRef] [Google Scholar]
  45. J. Stern, Characterizations of some classes of regular events. Theor. Comput. Sci. 35 (1985) 17–42. [Google Scholar]
  46. G. Viennot, Factorisations des Monoïdes. Thèse de 3ème cycle, Paris, Janvier (1971). [Google Scholar]
  47. D. Wiedemann, A computation of the eight Dedekind number. Order 8 (1991) 5–6. [CrossRef] [Google Scholar]
  48. N. Wiener, A contribution to the theory of relative position. Proc. Camb. Philos. Soc. 17 (1914) 441–449. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.